Pascal and Francis Bibliographic Databases

Help

Search results

Your search

is.\*:("1751-8113")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5935

  • Page / 238

Export

Selection :

  • and

A closed-form expression for the Sharma―Mittal entropy of exponential familiesNIELSEN, Frank; NOCK, Richard.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 3, issn 1751-8113, 032003.1-032003.8Article

A generalization of λ-symmetry reduction for systems of ODEs: σ-symmetriesCICOGNA, G; GAETA, G; WALCHER, S et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 35, issn 1751-8113, 355205.1-355205.29Article

A non-standard Lax formulation of the Harry Dym hierarchy and its supersymmetric extensionKAI TIAN; POPOWICZ, Ziemowit; LIU, Q. P et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 12, issn 1751-8113, 122001.1-122001.8Article

A novel nth order difference equation that may be integrableDEMSKOI, D. K; TRAN, D. T; DER KAMP, P. H.van et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 13, issn 1751-8113, 135202.1-135202.10Article

A report on the nonlinear squeezed states and their non-classical properties of a generalized isotonic oscillatorCHITHIIKA RUBY, V; SENTHILVELAN, M.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 12, issn 1751-8113, 125302.1-125302.15Article

Abelian symmetries in multi-Higgs-doublet modelsIVANOV, Igor P; KEUS, Venus; VDOVIN, Evgeny et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 21, issn 1751-8113, 215201.1-215201.29Article

Algebraic construction of coherent states for nonlinear quantum deformed systemsALEIXO, A. N. F; BALANTEKIN, A. B.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 16, issn 1751-8113, 165302.1-165302.32Article

Algebraic entropy for semi-discrete equationsDEMSKOI, D. K; VIALLET, C.-M.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 35, issn 1751-8113, 352001.1-352001.10Article

Algebraic geometry tools for the study of entanglement: an application to spin squeezed statesBERNARDI, Alessandra; CARUSOTTO, Iacopo.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 10, issn 1751-8113, 105304.1-105304.15Article

An effective singular oscillator for Duffin―Kemmer―Petiau particles with a nonminimal vector coupling: a two-fold degeneracyCARDOSO, T. R; CASTRO, L. B; DE CASTRO, A. S et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 7, issn 1751-8113, 075302.1-075302.11Article

An exact solution for geophysical equatorial edge waves over a sloping beachMATIOC, Anca-Voichita.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 36, issn 1751-8113, 365501.1-365501.10Article

An information―theoretic equality implying the Jarzynski relationVEDRAL, Vlatko.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 27, issn 1751-8113, 272001.1-272001.4Article

Asymptotics of Wigner 3nj-symbols with small and large angular momenta: an elementary methodBONZOM, Valentin; FLEURY, Pierre.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 7, issn 1751-8113, 075202.1-075202.20Article

Beyond the Heisenberg time: semiclassical treatment of spectral correlations in chaotic systems with spin 1/2BRAUN, Petr.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 4, issn 1751-8113, 045102.1-045102.16Article

Bounds for the minimum step number of knots confined to slabs in the simple cubic latticeISHIHARA, K; SCHAREIN, R; DIAO, Y et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 6, issn 1751-8113, 065003.1-065003.24Article

Chaotic maps and flows: exact Riemann―Siegel lookalike for spectral fluctuationsBRAUN, Petr; HAAKE, Fritz.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 42, issn 1751-8113, 425101.1-425101.14Article

Characterization of (R, p, q)-deformed Rogers-Szegö polynomials: associated quantum algebras, deformed Hermite polynomials and relevant propertiesBUKWELI KYEMBA, J. D; HOUNKONNOU, M. N.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 22, issn 1751-8113, 225204.1-225204.18Article

Co-ideal quantum affine algebra and boundary scattering of the deformed Hubbard chainDE LEEUW, Marius; MATSUMOTO, Takuya; REGELSKIS, Vidas et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 6, issn 1751-8113, 065205.1-065205.19Article

Counting the corners of a random walk and its application to traffic flowKNORR, Florian; SCHRECKENBERG, Michael.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 31, issn 1751-8113, 315001.1-315001.9Article

Critical point correlations in random Gaussian fieldsKLEIN, Avraham; AGAM, Oded.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 2, issn 1751-8113, 025001.1-025001.18Article

Diagonal Ising susceptibility: elliptic integrals, modular forms and Calabi―Yau equationsASSIS, M; BOUKRAA, S; HASSANI, S et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 7, issn 1751-8113, 075205.1-075205.32Article

Diophantine properties of the zeros of certain Laguerre and para-Jacobi polynomialsCALOGERO, Francesco; GE YI.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 9, issn 1751-8113, 095207.1-095207.9Article

Discrete symmetries, spectra, degeneracies, cross sections: a toy model with interactions centred at the vertices of Platonic solidsDE PRUNELE, E.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 13, issn 1751-8113, 135303.1-135303.30Article

Dissipation and its consequences in the scaling exponents for a family of two-dimensional mappingsDE OLIVEIRA, Juliano A; LEONEL, Edson D.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 16, issn 1751-8113, 165101.1-165101.11Article

Energy flow in non-equilibrium conformal field theoryBERNARD, Denis; DOYON, Benjamin.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 36, issn 1751-8113, 362001.1-362001.8Article

  • Page / 238